# SDR NACA20040016

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 66,153 hours, 49,911 cycles
- Engine: Pwa JT8D7B
- Engine time: 69,974 hours, 55,086 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO OIL QUANTITY AND PRESSURE WENT TO ZERO.  FOUND NR 2 ENGINE OIL PRESSURE TRANSMITTER PRESSURE LINE LOOSE. REMOVED AND INSPECTED LINE, NO DEFECTS FOUND. RE-INSTALLED PRESSURE LINE. LEAK & OP CHECKED GOOD.
